kaletra and truvada
Nov 2, 2007
I have recently heard that when truvada is combined with Kaletra, the kaletra can cause higher levels of Truvada in the blood. I am not sure if I have this correct, but I do know that this is a regularly prescribed combo. can you please explain.
Response from Dr. Henry
kaletra has been noted to often increase plasma levels of tenofovir (in Truvada) when used at the same time. The magnitude of that effect is modest and generally doesn't require a dose adjustment (= usually no need to decrease dose of tenofovir) but for select patients (ie with compromised renal function) that may be an issue. No dose adjustment is possible when using Truvada so the ingredient drugs would have to be used separately. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Night Sweats A Symptom Of Acute HIV Infection?
- How Do You Know If You Have Oral Thrush?
- Bloody Nose After Licking Rectum Worried I Have HIV
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Floaters After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.